# SDR QXEA2025061700260

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 21,370 hours, 14,145 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 900005836PR
- Part serial: AUG224558
- Condition: Cracked
- Location: Zone 700
- Part time: 5,189 hours, 4,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL CHECK, #2 BRAKE ASSEMBLY INBOARD STATOR FOUND CRACKED WITH NOTABLE SEPARATION AT ONE AREA. REPLACED #2 BRAKE ASSEMBLY IAW PRODUCTION WORK ORDER 352702 TASK CARD E175-3249003.
